Abrams, R. A., and Kerzner, L. (1978), ‘A simplified test for optimality’, J. Optimization Theory Appl. 25, 161–170.
Barker, G. P. (1973), ‘The lattice of faces of a finite dimensional cone’, Linear Algebra and Appl. 7, 71–82.
Barker, G. and Carlson, D. (1975), ‘Cones of diagonally dominant matrices’, Pacific J. Math. 57, 15–32.
Ben-Israel, A., Ben-Tal, A. and Zlobec, S. (1976), ‘Optimality conditions in convex programming’, The IX International Symposium of Mathematical Programming (Budapest, Hungary, 08).
Ben-Tal, A. and Ben-Israel, A. (1979), ‘Characterization of optimality in convex programming: the nondifferentiable case’, Applicable Anal. 9, 137–156.
Berman, A. and Ben-Israel, A. (1969), ‘Linear equations over cones with interior: a solvability theorem with applications to matrix theory’, (Report No. 69–1, Series in Applied Math., Northwestern University).
Borwein, J. (1978), ‘Weak tangent cones and optimization in a Banach space’, SIAM J. Control Optimization 16, 512–522.
Borwein, J. (1980), ‘Continuity and differentiability of convex operators’, Proc. London Math. Soc., to appear.
Borwein, J. M. and Wolkowicz, H. (1979a), ‘Regularizing the abstract convex program’, J. Math. Anal. Appl., to appear.
Borwein, J. and Wolkowicz, H. (1979b), ‘Characterizations of optimality without constraint qualification for the abstract convex program’, (Research Report No. 14, Dalhousie University, Canada).
Borwein, J. M. and Wolkowicz, H. (1980), ‘Characterization of optimality for the abstract convex program with finite dimensional range space’, J. Austral. Math. Soc., to appear.
Craven, B. D. and Zlobec, S. (1980), ‘Complete characterization of optimality for convex programming in Banach spaces’, Applicable Anal. 11, 61–78.
Gould, F. J. and Tolle, J. W. (1972), ‘Geometry of optimality conditions and constraint qualifications’, Math. Programming 2, 1–18.
Holmes, R. B. (1975), Geometric functional analysis and its applications (Springer-Verlag).
Massam, H. (1979), ‘Optimality conditions for a cone-convex programming problem’, J. Austral. Math. Soc. Ser. A. 27, 141–162.
Peressini, A. L. (1967), Ordered topological vector spaces (Harper and Row).
Robertson, A. P. and Robertson, W. J. (1964), Topological vector spaces (Cambridge University Press).
Rockafellar, R. T. (1970), Convex analysis (Princeton University Press).
Zowe, J. (1974), ‘Subdifferentiability of convex functions with values in an ordered vector space’, Math Scand. 34, 69–83.
Zowe, J. (1975), ‘Linear maps majorized by a sublinear map’, Arch. Math. (Basel), 26, 637–645.